Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could I Be Pregnant?

I had been on the Depo and I started bleeding everyday, so I started taking the pill. This all started at the end of May. Then I quit the pill, I am sick of the way both of them made me feel. That was the middle of June. Between then and now...I think we have had unprotected sex maybe twice. Now I feel sick, crampy, tender breasts and a mucus discharge(sorry if TMI). I can't find any info anywhere. Expect that it could be implantation. I sort of remembering going through it with my second. I just don't know. Could I be? And I don't know when to expect another period because of all the BC complications.

Answer Question
 
mommyuphold

Asked by mommyuphold at 1:11 PM on Jul. 14, 2009 in Pregnancy

Level 5 (62 Credits)
Answers (4)
  • Go get a test... You can go to the Dollar Tree and get one for 1$ and they work just as well as the 15 dollar ones...
    lvnmygrlz

    Answer by lvnmygrlz at 1:14 PM on Jul. 14, 2009

  • TAKE A TEST OR CALL YOUR DOCTOR!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
    Anonymous

    Answer by Anonymous at 1:14 PM on Jul. 14, 2009

  • Can I test this soon though? I have been pretty much taking one every month since I think March or before. That is when my shot starting getting screwed up. I think I may wait until tomorrow or next week.
    mommyuphold

    Answer by mommyuphold at 1:15 PM on Jul. 14, 2009

  • It's probably an effect from your shot. Call a nurse where you got the shot and ask her/him the side effects
    Anonymous

    Answer by Anonymous at 1:23 PM on Jul. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.